# SDR V0XD20140621156

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SW6703207534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS DOOR SURROUND TWO CTR INTERCOSTAL AT STATION 364.00 ARE CORRODED.  R & R TWO CTR INTERCOSTAL AT STATION 364.00 PN SW670-32075-3 & SW670-32075-4 IAW SRM 51-42-06, 51-42-21, 51-21-16 & AMM 52-70-08.
